Symmetry of hypersurfaces of constant mean curvature with symmetric boundary

Research output: Contribution to journalArticle

29 Citations (Scopus)
Original languageEnglish
Pages (from-to)567-574
Number of pages8
JournalMathematische Zeitschrift
Volume191
Issue number4
DOIs
Publication statusPublished - Dec 1 1986
Externally publishedYes

Fingerprint

Constant Mean Curvature
Hypersurface
Symmetry

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Cite this

Symmetry of hypersurfaces of constant mean curvature with symmetric boundary. / Koiso, Miyuki.

In: Mathematische Zeitschrift, Vol. 191, No. 4, 01.12.1986, p. 567-574.

Research output: Contribution to journalArticle

@article{2a2d9193fe3f4cebb7c838590b58748e,
title = "Symmetry of hypersurfaces of constant mean curvature with symmetric boundary",
author = "Miyuki Koiso",
year = "1986",
month = "12",
day = "1",
doi = "10.1007/BF01162346",
language = "English",
volume = "191",
pages = "567--574",
journal = "Mathematische Zeitschrift",
issn = "0025-5874",
publisher = "Springer New York",
number = "4",

}

TY - JOUR

T1 - Symmetry of hypersurfaces of constant mean curvature with symmetric boundary

AU - Koiso, Miyuki

PY - 1986/12/1

Y1 - 1986/12/1

UR - http://www.scopus.com/inward/record.url?scp=0001049554&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0001049554&partnerID=8YFLogxK

U2 - 10.1007/BF01162346

DO - 10.1007/BF01162346

M3 - Article

AN - SCOPUS:0001049554

VL - 191

SP - 567

EP - 574

JO - Mathematische Zeitschrift

JF - Mathematische Zeitschrift

SN - 0025-5874

IS - 4

ER -